# SDR UALA2013022401097

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1320 - 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB UPPER ATTACH ANGLE HAS CRACKS AROUND FASTENER HOLES BETWEEN BS 1320 AND 1340 BL 0.  REMOVED AND REPLACED FLOOR SUPPORT UPPER ANGLE IAW SRM 51-40-02 PAR 4 FIG 3.   MAJOR REPAIR.
